MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.132 HA COATED STD STEM SIZE 2; HIP HA COATED STD STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.132 HA COATED STD STEM SIZE 2; HIP HA COATED STD STEM
Catalog Number 01.18.132
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 january 2024.Lot 134165: (b)(4) manufactured and released on 30-oct-2013.Expiration date: 2018-sept-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
At 8 years and 1 month from the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem and head.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H 01.18.132 HA COATED STD STEM SIZE 2
Common Device Name
HIP HA COATED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18604830
Report Number3005180920-2024-00003
Device Sequence Number19513732
Product Code LZO
UDI-Device Identifier07630030804083
UDI-Public07630030804083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number01.18.132
Device Lot Number134165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight77 KG
Patient RaceWhite